# SDR DALA1013370196

- Difficulty date: June 16, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 60,688 hours, 8,806 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Panel
- Condition: Fire
- Location: Squib Test
- Stage of operation: IN
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: F, K

## Discrepancy

SQUIB TEST PANEL ON P61 PANEL HAD SMALL ELECTRICAL FIRE DURING PRE-FLIGHT. EXTINGUISHED WITH THE HALON FLIGHT DECK BOTTLECAP/ R & R SQUIB TEST PANEL 261001441/SYS TEST PNL 233T4239-26/ L ENG FIRE BTL 1 AND BTL 2 C/BS P6-1 H1/H2. INSPECTED ALL RELATED WIRING FOR VISIBLE SIGNS OF DAMAGE. NONE FOUND. PERFORMED ALL OPS GROUND CHECKS FOR ASSOCIATED PANELS IAW AMM REF 26-21-04/401. ALL CONDITIONS NORMAL. ACFT OK FOR SERVICE. (DL76L101514)
